# SDR CALA0100110

- Difficulty date: January 29, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 48,360 hours, 25,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN BULKHEAD WITH A STIFFENER BROKEN IN HALF AT STA 178.  THE BULKHEAD WAS REMOVED AND REPLACED IAW EA 5310-03040.
